Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from thrush in genitals, tongue. Difficult to eat. On medication for anemia. Suggestions?

. Hello, I m a 25 year old female. I m suffering from thrush in my genital area and on my tongue . It comes and goes. I m not hiv positive and I m not a diebetic. The last Dr I consulted told me I m aneamic so I m on medication . My only worry is the white patches on tongue don t go away and sometimes I find it difficult to eat. Thank you.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

Oral candidiasis is a sign of immunocompromised state.

But HIV and diabetes are rule out.

You may be having drug resistance.

Try a higher antifungal agent.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor